April  2011, 29(2): 505-522. doi: 10.3934/dcds.2011.29.505

Lipschitz continuity of optimal control and Lagrange multipliers in a problem with mixed and pure state constraints

1. 

Faculdade de Engenharia da Universidade do Porto, Department of Electrical Engineering and Computers, Porto, Portugal

2. 

Department of Mathematics and Computer Science, Penn State Harrisburg, Middletown, PA 17057, United States

Received  September 2009 Revised  April 2010 Published  October 2010

In this paper we report conditions ensuring Lipschitz continuity of optimal control and Lagrange multipliers for a dynamic optimization problem with inequality pure state and mixed state-control constraints.
Citation: Maria do Rosário de Pinho, Ilya Shvartsman. Lipschitz continuity of optimal control and Lagrange multipliers in a problem with mixed and pure state constraints. Discrete & Continuous Dynamical Systems, 2011, 29 (2) : 505-522. doi: 10.3934/dcds.2011.29.505
References:
[1]

Ann. I. H. Poincaré - Analyse Non Linéaire, 26 (2009), 561-598.  Google Scholar

[2]

Springer-Verlag, New York, 2000. Google Scholar

[3]

Comp. Math. and Modeling, 4 (1993), 364-377. doi: doi:10.1007/BF01128760.  Google Scholar

[4]

SIAM J. Control and Optimization, 42 (2003), 1727-1744. doi: doi:10.1137/S0363012902404711.  Google Scholar

[5]

SIAM J. Control and Optimization, 17 (1979), 321-338. doi: doi:10.1137/0317026.  Google Scholar

[6]

Arch. Auto. i Telemech., 23 (1978), 227-241.  Google Scholar

[7]

Optimization, 52 (2003), 75-91. doi: doi:10.1080/0233193021000058940.  Google Scholar

[8]

Moscow State University Press, 2004. Available online at http://www.milyutin.ru/book.html. Google Scholar

[9]

J. Math. Anal. Appl., 45 (1974), 506-511. doi: doi:10.1016/0022-247X(74)90089-4.  Google Scholar

[10]

Mathematics of Operations Research, 5 (1980), 43-62. doi: doi:10.1287/moor.5.1.43.  Google Scholar

[11]

Nonlinear Analysis: Theory, Methods and Applications, 65 (2006), 448-474.  Google Scholar

[12]

Birkhäuser, Boston, 2000. Google Scholar

show all references

References:
[1]

Ann. I. H. Poincaré - Analyse Non Linéaire, 26 (2009), 561-598.  Google Scholar

[2]

Springer-Verlag, New York, 2000. Google Scholar

[3]

Comp. Math. and Modeling, 4 (1993), 364-377. doi: doi:10.1007/BF01128760.  Google Scholar

[4]

SIAM J. Control and Optimization, 42 (2003), 1727-1744. doi: doi:10.1137/S0363012902404711.  Google Scholar

[5]

SIAM J. Control and Optimization, 17 (1979), 321-338. doi: doi:10.1137/0317026.  Google Scholar

[6]

Arch. Auto. i Telemech., 23 (1978), 227-241.  Google Scholar

[7]

Optimization, 52 (2003), 75-91. doi: doi:10.1080/0233193021000058940.  Google Scholar

[8]

Moscow State University Press, 2004. Available online at http://www.milyutin.ru/book.html. Google Scholar

[9]

J. Math. Anal. Appl., 45 (1974), 506-511. doi: doi:10.1016/0022-247X(74)90089-4.  Google Scholar

[10]

Mathematics of Operations Research, 5 (1980), 43-62. doi: doi:10.1287/moor.5.1.43.  Google Scholar

[11]

Nonlinear Analysis: Theory, Methods and Applications, 65 (2006), 448-474.  Google Scholar

[12]

Birkhäuser, Boston, 2000. Google Scholar

[1]

Tobias Geiger, Daniel Wachsmuth, Gerd Wachsmuth. Optimal control of ODEs with state suprema. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021012

[2]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[3]

Lorenzo Freddi. Optimal control of the transmission rate in compartmental epidemics. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021007

[4]

Marzia Bisi, Maria Groppi, Giorgio Martalò, Romina Travaglini. Optimal control of leachate recirculation for anaerobic processes in landfills. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2957-2976. doi: 10.3934/dcdsb.2020215

[5]

Masashi Wakaiki, Hideki Sano. Stability analysis of infinite-dimensional event-triggered and self-triggered control systems with Lipschitz perturbations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021021

[6]

Paula A. González-Parra, Sunmi Lee, Leticia Velázquez, Carlos Castillo-Chavez. A note on the use of optimal control on a discrete time model of influenza dynamics. Mathematical Biosciences & Engineering, 2011, 8 (1) : 183-197. doi: 10.3934/mbe.2011.8.183

[7]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[8]

Xiaohong Li, Mingxin Sun, Zhaohua Gong, Enmin Feng. Multistage optimal control for microbial fed-batch fermentation process. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021040

[9]

John T. Betts, Stephen Campbell, Claire Digirolamo. Examination of solving optimal control problems with delays using GPOPS-Ⅱ. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 283-305. doi: 10.3934/naco.2020026

[10]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[11]

Christian Meyer, Stephan Walther. Optimal control of perfect plasticity part I: Stress tracking. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021022

[12]

Shi'an Wang, N. U. Ahmed. Optimal control and stabilization of building maintenance units based on minimum principle. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1713-1727. doi: 10.3934/jimo.2020041

[13]

Changjun Yu, Lei Yuan, Shuxuan Su. A new gradient computational formula for optimal control problems with time-delay. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021076

[14]

Jaouad Danane. Optimal control of viral infection model with saturated infection rate. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 363-375. doi: 10.3934/naco.2020031

[15]

Vladimir Gaitsgory, Ilya Shvartsman. Linear programming estimates for Cesàro and Abel limits of optimal values in optimal control problems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021102

[16]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[17]

Andrea Signori. Penalisation of long treatment time and optimal control of a tumour growth model of Cahn–Hilliard type with singular potential. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2519-2542. doi: 10.3934/dcds.2020373

[18]

Fabio Camilli, Serikbolsyn Duisembay, Qing Tang. Approximation of an optimal control problem for the time-fractional Fokker-Planck equation. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021013

[19]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[20]

Marita Holtmannspötter, Arnd Rösch, Boris Vexler. A priori error estimates for the space-time finite element discretization of an optimal control problem governed by a coupled linear PDE-ODE system. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021014

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (67)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]